Symmetry-breaking instabilities of convection in squares

Rucklidge, AM (1996) Symmetry-breaking instabilities of convection in squares. Proceedings of the Royal Society A: Mathematical, Physical & Engineering Science, 453 (1956). 107 - 118 . ISSN 1364-5021

Abstract

Metadata

Copyright, Publisher and Additional Information: © 1996, The Royal Society. This is an author produced version of a paper published in Proceedings of the Royal Society A: Mathematical, Physical & Engineering Science. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Dec 2012 13:10
Last Modified: 02 Aug 2014 19:26
Published Version: http://dx.doi.org/10.1098/rspa.1997.0007
Status: Published
Publisher: The Royal Society
Refereed: Yes
Identification Number: 10.1098/rspa.1997.0007
Related URLs:

Downloads

Filename: 2012-12-03T12:33:21Z.atom

Description: admin

Licence: See Attached

Filename: 9604237v1.pdf

Licence: See Attached

Filename: 2012-12-03T12:34:19Z.atom

Description: admin

Licence: See Attached

Filename: 2012-12-13T13:00:05Z.atom

Description: admin

Licence: See Attached

Filename: 2013-04-12T12:45:07Z.atom

Description: admin

Licence: See Attached

Filename: rucklidgeAM9.pdf

Licence: See Attached

Filename: 2013-04-26T10:31:47Z.atom

Description: admin

Licence: See Attached

Filename: WRRO-licence.txt

Description: licence

Licence: See Attached

Share / Export

Statistics